# SDR AALA20101004TUL04

- Difficulty date: September 20, 2009
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 4203095
- Condition: Cracked
- Location: Cargo Door
- Part time: 29,431 hours, 29,539 cycles
- Component: Cargo Door, Boeing, 737800
- Component part number: DOO3120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR NUMBER 1 BEAM HAS A 1.5 INCH CRACK AT THE LOWER END OF THE DOOR CENTER INTERCOSTAL ATTACH POINTS.  REPLACED NUMBER 1 BEAM ON THE FORWARD CARGO DOOR PER ESO60654.
